# SDR EE4Y2024120521410

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Component: Slat 4, Emb
- Component part number: 19035405003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR AT LH WING TRAILING EDGE SLAT 4 AS PER COOPESA´S EO COO-EO-2024-21029-R00 REV 00, DUE TO CORROSION FOUND AT REAR OUTBOARD AREA, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2024-190-026436 REV ORIG. THIS REPAIR WAS CATEGORIZED AS MINOR REPAIR, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 5-1
